# SDR DALA2023071005543

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 68,871 hours, 22,684 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 CARGO DOORS, EMER DOOR, ACCESS DOORS, R ENTRY, L ENTRY DOOR. DISCRET LIGHT & ADVISORY MESSAGE DISPLAYED AT FL320. REMAINED ON FOR DURATION OF FLIGHT. CORRECTIVE ACTION: T/S PER B757 FIM 32-09-03-815- 803.PERFORMED RESET FAULT NO LONGER ACTIVE. ON GRND SYS TEST - NO FAULTS. (9194716)
